MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTENEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTENEOUS
Catalog Number CP-07511
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported that: the sheath body was found bent upon opening the package.Therefore, a new kit was used instead.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened cath-lab sheath introducer kit for analysis.No signs of use were observed on the returned components.Visual inspection revealed that the sheath and dilator were kinked and deformed in several locations.The tray was observed to be damaged in multiple locations.Packaging r & d engineers were contacted regarding this complaint investigation.They indicated that based on the component damage and the tray damage, that the defect is likely a result of the dilator/sheath assembly coming out of its intended location within the kit due to excessive handling during shipping/transportation.A device history record review was performed with no relevant findings.The customer report of a kinked sheath was confirmed through complaint investigation of the returned sample.Visual inspection revealed the sheath/dilator assembly and kit tray were kinked and deformed in several locations.Damage to the packaging tray was also observed.The damage to the components and tray is likely a result of the dilator/sheath assembly coming out of its intended location within the kit due to excessive handling during shipping/transportation.A device history record review was performed with no relevant findings to suggest a manufacturing issue.Based on these circumstances, and the comments from packaging r & d, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # udi related data quality updates only.
 
Event or Problem Description

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTENEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18254697
Report Number9680794-2023-00941
Device Sequence Number6572179
Product Code DQY
UDI-Device Identifier00801902002105
UDI-Public(01)00801902002105(11)230403(17)280229(10)14F23B0216(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCP-07511
Device Lot Number14F23B0216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/20/2023
Not provided
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date12/27/2023
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown